# SDR SWIA202164365

- Difficulty date: December 7, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- Engine: Ge CF348C5
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH ENGINE LOWER TRANSCOWL OTBD A-BRACKET IS CRACKED     (C-CHECK RO 2/16/2022)    REMOVED AND REPLACED NEW A-BRACKET P/N CN624-2082-201 ON OUTBD SIDE OF RH LOWER TRANSCOWL. REF. AND COMPLIED WITH REO 670-54-21-971 REV A, DATED 2017-05-11 AND SKY WEST TASK CARD 51-900-1002 SKY.
